# SDR UIEA2020042700826

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,031 hours, 13,017 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Main Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND MAIN DECK 3A SMOKE DETECTOR AMBER LIGHT ILLUMINATED.( DEFERRED AND TRANSFERRED TO DMI 127478 IAW MEL 26-16-02-02, CAT "C", DUE DATE 04MAY2020.  LP 1140586 ITEM M2: PERFORMED FIM TASK 26-19-00-815-803, NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MDDR 127478. )
